# SDR JJBA20210205019

- Difficulty date: February 5, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 43,247 hours, 34,097 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE AT FR29 TO FR31 BETWEEN S12R TO S13R. REPAIRED CENTER FUSELAGE II SKIN DAMAGE AT FR29 TO FR31 BETWEEN S12R TO S13R.
